(Closed) Stopping BC pills and acne

posted 6 years ago in Beauty
Post # 32
Member
926 posts
Busy bee
  • Wedding: December 2014

View original reply
luckyiminlove:  LOL that’s what I am afraid of!  Since I been of it for exactly a month, I am scared of what month 2 can bring 

Post # 33
Member
1720 posts
Bumble bee
  • Wedding: May 2013

After almost 15 years of having such great skin people would literally walk up to me on the street to say something I now have pretty much constant acne. I get certain pimples every month when i ovulate and they go away around when I get my period but 2 weeks later they are back. 

Right now I have a break out on my left cheek that has been there for about six months and will get better but never actually go away. It makes me so sad because I am older now and never had issues when i was a teen even! 

i liked the idea of going off BC because of adding hormones to my body etc but at this point I just sort of want to go back on cause I can’t take it anymore (2yrs or so off) 

Post # 34
Member
222 posts
Helper bee
  • Wedding: November 2015

Cystic acne on the chin is the worst. I’d never had acne my entire life, even as a teenager, until I came off of birth control. So painful too. Mine actually stuck around for a couple of years until I got pregnant. I’m 9 months pp now and it’s still gone (knock on wood). Honestly, the only thing I could find to help soothe it was washing my face twice a day. And occasionally antibiotics. 

Post # 35
Member
11 posts
Newbee
  • Wedding: September 2016

After getting off BC I started to get the same kind of acne on my chin. My dermatologist said it is typically related to hormones. He prescribed me Spironolactne and I have not has an issue since. Now it did take a couple of months to start working but since then I have not had any issues.

Check it out ladies….

Post # 36
Member
276 posts
Helper bee
  • Wedding: September 2014

View original reply
Washingtonian:  My skin also got a lot better off BC, which is opposite what happens for most, as you know.

 

View original reply
luckyiminlove:  I use Acne Free, which is basically a generic (and FRAGRANCE FREE, which was more important for my skin) version of Proactiv. I’ve been using it for years and love it. And I can get it at any store like Target, Walmart, CVS, etc.

 

Post # 37
Member
1365 posts
Bumble bee

I went off BC in Feb. My face is surprisingly ok but under my chin, back, and shoulders-horrible painful acne.  

Post # 38
Member
2031 posts
Buzzing bee
  • Wedding: July 2014

I got pretty bad acne when I got off the birth control pills too. I attributed it to stress (big move and new job), but the birth control pill might have had a lot to do with it. I’ve been off 3 months now and my face is finally starting to clear up. I didn’t use anything for it- just washed my face twice a day and made sure to take my makeup off before bed. 

Post # 40
Member
645 posts
Busy bee
  • Wedding: October 2015

Definitely had this issue, too. I didn’t use as harsh of cleansers on my face and didn’t exfoliate as much when I was off. I switched to handmade soap that we made ourselves with oatmeal and honey, then Neutrogena anti-wrinkle face lotion. It helped A LOT.

The topic ‘Stopping BC pills and acne’ is closed to new replies.

Find Amazing Vendors